Alert archive / Arizona / Wind Advisories in 2010
Wind Advisory 13, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at May 17, 2010, 3:23 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at May 18, 2010, 12:00 PM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2010, 3:23 PM MST (22:23 UTC)
- In effect from
- May 18, 2010, 12:00 PM MST
- Expired
- May 18, 2010, 6:15 PM MST
- In force
- 6 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2682 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
238 WWUS75 KFGZ 172223 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 323 PM MST MON MAY 17 2010 AZZ012>017-040-180630- /O.NEW.KFGZ.WI.Y.0013.100518T1900Z-100519T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 323 PM MST MON MAY 17 2010 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST TUESDAY. * TIMING: SOUTHWEST WINDS WILL INCREASE TUESDAY MORNING AND WILL LAST MUCH OF THE DAY BEFORE DECREASING TUESDAY EVENING. * WINDS: EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * IMPACTS: DANGEROUS CROSS WINDS...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. POSSIBLE REDUCTION IN VISIBILITY IN BLOWING DUST ALONG I-40 EAST OF FLAGSTAFF.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ MAS
4 follow-up statements
641 WWUS75 KFGZ 180426 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 926 PM MST MON MAY 17 2010 AZZ012>017-040-181230- /O.CON.KFGZ.WI.Y.0013.100518T1900Z-100519T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 926 PM MST MON MAY 17 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST TUESDAY. * TIMING: SOUTHWEST WINDS WILL INCREASE TUESDAY MORNING AND WILL LAST MUCH OF THE DAY BEFORE DECREASING TUESDAY EVENING. * WINDS: EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS: STRONG CROSS WINDS ON AREA ROADWAYS MAY CAUSE DIFFICULT DRIVING CONDITIONS ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. POSSIBLE REDUCTION IN VISIBILITY IN BLOWING DUST ALONG I-40 EAST OF FLAGSTAFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
862 WWUS75 KFGZ 181033 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 333 AM MST TUE MAY 18 2010 AZZ012>017-040-181845- /O.CON.KFGZ.WI.Y.0013.100518T1900Z-100519T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 333 AM MST TUE MAY 18 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING. * TIMING: SOUTHWEST WINDS WILL INCREASE THIS MORNING AND WILL LAST MUCH OF THE DAY BEFORE DECREASING THIS EVENING. * WINDS: EXPECT SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO AROUND 40 TO 45 MPH...PRIMARILY FOR THE DOWN SLOPE AREAS EAST OF FLAGSTAFF AND ALONG THE NORTH SIDE OF THE EASTERN MOGOLLON RIM AND WHITE MOUNTAINS...AND FOR THE LITTLE COLORADO RIVER VALLEY. * IMPACTS: STRONG CROSS WINDS ON AREA ROADWAYS MAY CAUSE DIFFICULT DRIVING CONDITIONS ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. POSSIBLE REDUCTION IN VISIBILITY IN BLOWING DUST ALONG I-40 FROM TWO GUNS TO AROUND WINSLOW...NORTHWARD THROUGH LEUPP AND DILKON ALONG HIGHWAY 15. PORTIONS OF HIGHWAY 89 FROM GRAY MOUNTAINS TO AROUND THE TUBA CITY TURNOFF MAY SEE LOCALIZED BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
524 WWUS75 KFGZ 181920 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1220 PM MST TUE MAY 18 2010 AZZ012>017-040-190300- /O.CON.KFGZ.WI.Y.0013.000000T0000Z-100519T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 1220 PM MST TUE MAY 18 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: STRONG SOUTHWEST WINDS WILL LAST MUCH OF THE DAY BEFORE DECREASING THIS EVENING. * WINDS: EXPECT SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO AROUND 40 TO 45 MPH...PRIMARILY FOR THE DOWN SLOPE AREAS EAST OF FLAGSTAFF AND ALONG THE NORTH SIDE OF THE EASTERN MOGOLLON RIM AND WHITE MOUNTAINS...AND FOR THE LITTLE COLORADO RIVER VALLEY. * IMPACTS: STRONG CROSS WINDS ON AREA ROADWAYS MAY CAUSE DIFFICULT DRIVING CONDITIONS ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. POSSIBLE REDUCTION IN VISIBILITY IN BLOWING DUST ALONG I-40 FROM TWO GUNS TO AROUND WINSLOW... NORTHWARD THROUGH LEUPP AND DILKON ALONG HIGHWAY 15. PORTIONS OF HIGHWAY 89 FROM GRAY MOUNTAINS TO AROUND THE TUBA CITY TURNOFF MAY SEE LOCALIZED BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
147 WWUS75 KFGZ 190115 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 615 PM MST TUE MAY 18 2010 AZZ012>017-040-190215- /O.CAN.KFGZ.WI.Y.0013.000000T0000Z-100519T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 615 PM MST TUE MAY 18 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED ACROSS NORTHEASTERN ARIZONA LATE THIS AFTERNOON. AS SUCH...THE WIND ADVISORY HAS BEEN CANCELLED FOR THE REMAINDER OF THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 17, 9:30 AM MST, 5 hours 53 minutes earlier.
Area forecast discussion, May 17, 9:30 AM MST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 930 AM MST MON MAY 17 2010 .SYNOPSIS...GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY AND TUESDAY AS A PACIFIC TROUGH MOVES ACROSS ARIZONA. EXPECT COOLER DAYTIME TEMPERATURES...WITH A CHANCE OF SHOWERS DEVELOPING LATE TONIGHT THROUGH TUESDAY...MAINLY NORTH OF INTERSTATE 40. FOR WEDNESDAY AND THURSDAY...HIGH PRESSURE WILL BRING IMPROVING CONDITIONS. AN UNSEASONABLY DEEP LOW PRESSURE SYSTEM IS EXPECTED BY FRIDAY AND SATURDAY...WITH THE POTENTIAL FOR VERY STRONG SOUTHWEST WINDS ACROSS THE REGION AND BLOWING DUST ACROSS NORTHEASTERN ARIZONA. && .DISCUSSION...HIGH CLOUDS FROM THE PACIFIC TROUGH ARE PUSHING ACROSS ARIZONA THIS MORNING. THESE CLOUDS WILL INCREASE...THICKEN...AND LOWER THROUGH THE DAY. WINDS ACROSS THE HIGHER ELEVATIONS ARE ALREADY IN THE 15 TO 25 MPH RANGE AND THE WINDS IN THE LOWER ELEVATIONS WILL INCREASE THROUGH THE MORNING AS WELL. WILL UPDATE THE FORECAST TO REMOVE MORNING WORDING AND TIMING OF WINDS/CLOUDS. OTHERWISE...FORECAST IS IN GOOD SHAPE. && .PREV DISCUSSION /330 AM MST/...THE NEXT PACIFIC TROUGH WILL APPROACH THE STATE LATER TODAY...BRINGING GUSTY SOUTHWEST WINDS...BUT CONTINUED MILD TEMPERATURES. SUSTAINED WINDS IN THE 20-25 MPH RANGE WITH GUSTS OF 30-40 MPH WILL BE COMMON. THE TROUGH AXIS MOVES THROUGH LATE TONIGHT THROUGH TUESDAY WITH BREEZY CONDITIONS CONTINUING...AND A CHANCE OF SHOWERS AND THUNDERSTORMS...GENERALLY NORTH OF I-40 WHERE INSTABILITY WILL BE GREATEST. PRECIPITATION AMOUNTS WILL GENERALLY BE LIGHT...WITH SNOW LEVELS DOWN TO AROUND 8000 FEET OVER THE KAIBAB PLATEAU WHERE A DUSTING OF SNOW IS POSSIBLE. DAYTIME TEMPERATURES WILL BE AROUND 10 DEGREES COOLER ON TUESDAY. WIND SPEEDS TUESDAY SHOULD BE SLIGHTLY STRONGER OVER EASTERN ARIZONA...AND 40+ MPH GUSTS MAY BE PREVALENT ENOUGH FOR A WIND ADVISORY TO BE NEEDED. FAIR AND WARMER WEATHER WILL RETURN WEDNESDAY AND THURSDAY AS THE TROUGH MOVES EAST OF THE STATE. FOR FRIDAY THROUGH SUNDAY...FORECAST MODELS CONTINUE TO INDICATE A LARGE AND UNSEASONABLY COLD LOW PRESSURE SYSTEM MOVING INTO THE WESTERN UNITED STATES. FOR NORTHERN ARIZONA...THIS WILL MEAN A POSSIBILITY OF STRONG WINDS DEVELOPING...WITH THE LATEST GUIDANCE INDICATING NEAR HIGH WIND WARNING CRITERIA SATURDAY ACROSS EASTERN ARIZONA (40 MPH SUSTAINED...GUSTS TO 58 MPH OR GREATER). THE MAIN CONCERN IS THAT WE WILL SEE A RETURN OF DENSE BLOWING DUST ACROSS EAST CENTRAL AND NORTHEAST ARIZONA...SIMILAR TO WHAT HAS OCCURRED SEVERAL TIMES ALREADY THIS SPRING. STAY TUNED FOR UPDATES. PRECIP CHANCES APPEAR MINIMAL AT THIS TIME AS THE SYSTEM IS FORECAST TO REMAIN TOO FAR NORTH OF THE STATE. && AVIATION...FOR THE 18Z PACKAGE....HIGH CLOUDS WILL MOVE EASTWARD INTO ARIZONA THROUGH THE DAY...WITH BASES LOWERING TO AT OR ABOVE 15 KFT MSL BY 00Z TUESDAY. FM 18Z MON - 02Z TUES...SURFACE WINDS BECOME SOUTH TO SOUTHWEST FROM 10 TO 25 KTS WITH GUSTS TO 35 KTS. AFT 02Z TUES...A COLD FRONT WILL APPROACH NORTHERN AZ. LOOK FOR CLOUD BASES TO LOWER FROM WEST TO EAST WITH BASES AOA 12 KFT. AFT 06Z TUES...A CHANCE OF SHOWERS AND LCL MVFR CONDITIONS DEVELOPS WEST OF A LINE FROM KPRC-KFLG-KPGA. AFT 17Z TUES...SOUTHWESTERLY WINDS WILL INCREASE FROM 20 TO 30 MPH WITH GUSTS FROM 30 TO 40 MPH. THE STRONGEST WINDS ON TUESDAY WILL BE FROM FLAGSTAFF...THE MOGOLLON RIM AND WHITE MOUNTAINS... NORTHWARD TO THE FOUR CORNERS. AVIATION DISCUSSION IS NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...FOR TODAY...A LOW PRESSURE TROUGH WILL APPROACH ARIZONA. INCREASING SOUTH TO SOUTHWESTERLY WIND SPEEDS AND LOW MINIMUM RELATIVE HUMIDITIES HAVE PROMPTED THE ISSUANCE OF A RED FLAG WARNING VALID THIS AFTERNOON FOR MOST OF NORTHEASTERN ARIZONA. BORDERLINE RED FLAG CONDITIONS ARE EXPECTED IN COCONINO COUNTY...WE ARE NOT MAKING ALL OF THE WEATHER AND TIME REQUIREMENT THERE. BY TUESDAY MORNING...A COLD FRONT WILL BE ENTERING WESTERN AZ. THE FRONT WILL BRING INCREASING HUMIDITIES TO ALL AND A CHANCE OF LIGHT PRECIPITATION TO AREAS ALONG AND NORTH OF THE MOGOLLON RIM. GUSTY SOUTHWEST WINDS WEDNESDAY THROUGH FRIDAY...HIGH PRESSURE WILL BUILD INTO ARIZONA FROM THE WEST...WITH DRY AND WARM CONDITIONS EXPECTED FOR WEDNESDAY AND THURSDAY. MIN RELATIVE HUMIDITY FORECASTS FOR THIS 3 DAY PERIOD ARE IN THE 15-20 PERCENT RANGE IN THE PONDEROSA FORESTS AND LESS THAN 15 PERCENT ELSEWHERE. ON FRIDAY...A VERY LARGE LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT BASIN. SOUTHWEST SURFACE WINDS WILL INCREASE...WITH FRIDAY AFTERNOONS WIND FORECAST IN THE 20 TO 30 MPH GUSTING TO 40 MPH. VERY WINDY CONDITIONS SHOULD CONTINUE FOR THE WEEKEND. && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING NOON TO 8 PM MST TODAY FOR FIRE WEATHER ZONES AZZ109-111>114-116-117-139-140. && PUBLIC..................JJ/MAS AVIATION/FIRE WEATHER...BOHLIN VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, May 17, 3:52 AM MST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 352 AM MST MON MAY 17 2010 AZZ009>014-039-040-180300- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 352 AM MST MON MAY 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ARIZONA AND NORTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON AS A LOW PRESSURE SYSTEM APPROACHES NORTHERN ARIZONA. ALONG WITH THE GUSTY WINDS...LOW RELATIVE HUMIDITIES WILL AFFECT PORTIONS OF EAST CENTRAL AND NORTHEAST ARIZONA CREATING CRITICAL FIRE WEATHER CONDITIONS...AND A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM IS FORECAST TO MOVE INTO THE WESTERN UNITED STATES BY FRIDAY AND SATURDAY. VERY STRONG SOUTHWEST WINDS ARE POSSIBLE...ALONG WITH A RETURN OF BLOWING DUST WITH POOR VISIBILITY ACROSS EAST CENTRAL AND NORTHEAST ARIZONA.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 4:45 AM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.